hh.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Optimization Related to Some Nonlocal Problems of Kirchhoff Type
School of Mathematical Sciences, The University of Nottingham Ningbo, Ningbo, China.
Högskolan i Halmstad, Akademin för informationsteknologi, Halmstad Embedded and Intelligent Systems Research (EIS), Centrum för forskning om inbyggda system (CERES).ORCID-id: 0000-0002-1879-0763
Department of Mathematics, Faculty of Mathematical Sciences & Computer, Shahid Chamran University, Ahvaz, Iran.
2016 (Engelska)Ingår i: Canadian Journal of Mathematics - Journal Canadien de Mathematiques, ISSN 0008-414X, E-ISSN 1496-4279, Vol. 68, nr 3, s. 521-540Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we introduce two rearrangement optimization problems, one being a maximization and the other a minimization problem, related to a nonlocal boundary value problem of Kirchhoff type. Using the theory of rearrangements as developed by G. R. Burton we are able to show that both problems are solvable, and derive the corresponding optimality conditions. These conditions in turn provide information concerning the locations of the optimal solutions. The strict convexity of the energy functional plays a crucial role in both problems. The popular case in which the rearrangement class (i.e., the admissible set) is generated by a characteristic function is also considered. We show that in this case, the maximization problem gives rise to a free boundary problem of obstacle type, which turns out to be unstable. On the other hand, the minimization problem leads to another free boundary problem of obstacle type, which is stable. Some numerical results are included to confirm the theory.

Ort, förlag, år, upplaga, sidor
Toronto, ON: University of Toronto Press, 2016. Vol. 68, nr 3, s. 521-540
Nyckelord [en]
Kirchhoff equation, Rearrangements of functions, Maximization, Existence, Optimality condition
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:hh:diva-30670DOI: 10.4153/CJM-2015-040-9ISI: 000376214800003Scopus ID: 2-s2.0-84978909875OAI: oai:DiVA.org:hh-30670DiVA, id: diva2:916298
Tillgänglig från: 2016-04-01 Skapad: 2016-04-01 Senast uppdaterad: 2020-01-21Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Farjudian, Amin

Sök vidare i DiVA

Av författaren/redaktören
Farjudian, Amin
Av organisationen
Centrum för forskning om inbyggda system (CERES)
I samma tidskrift
Canadian Journal of Mathematics - Journal Canadien de Mathematiques
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 158 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf